# SDR 2005FA0001072

- Difficulty date: June 8, 2005
- Submitted: July 29, 2005
- Operation: General aviation
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 101630305
- Condition: Leaking
- Location: Lt Overwing
- Part time: 28,011 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SHOP) IN THE SHOP, UPON RECEIPT FROM THE VENDOR, A LT OVERWING SLIDE FOR A 767 AIRCRAFT WAS GIVEN A RETENTION TEST.  THE TEST FAILED.  THE SLIDE WAS REPACKED AND RETURNED TO SERVICE.  (K)
